On the Existence of Solution to Multidimensional Third Order Nonlinear Equations

Authors

  • Samed Jahangir Aliyev Baku State University
  • Arzu Q. Aliyeva
  • Goncha Z. Abdullayeva

DOI:

https://doi.org/10.29020/nybg.ejpam.v12i2.3382

Keywords:

Non-linear operator, Continuously differentiable, Correct formulation.

Keywords:

Non-linear operator, Continuously differentiable, Correct formulation.

Abstract

In this paper, we prove the existence of an almost everywhere solution to a mixed problem for a class of third order differential equations by non-zero rotation principle. Also studied the correctness of the formulation of the considered problem.

Author Biography

Samed Jahangir Aliyev, Baku State University

Downloads

How to Cite

Aliyev, S. J., Aliyeva, A. Q., & Abdullayeva, G. Z. (2019). On the Existence of Solution to Multidimensional Third Order Nonlinear Equations. European Journal of Pure and Applied Mathematics, 12(2), 577–589. https://doi.org/10.29020/nybg.ejpam.v12i2.3382